UZH-Logo

Tits geometry of cocompact real-analytic Hadamard manifolds of dimension 4


Hummel, C; Schroeder, V (1999). Tits geometry of cocompact real-analytic Hadamard manifolds of dimension 4. Differential Geometry and its Applications, 11(2):129-143.

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:26
Publisher:Elsevier
ISSN:0926-2245
Publisher DOI:10.1016/S0926-2245(99)00025-X

Download

Full text not available from this repository.View at publisher

Author Collaborations